# SDR CKSA97122

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1613102
- Condition: Corroded
- Location: Bs 1490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION ON FS 1490 RING ANGLE BETWEEN LONGERON 30 LT AND 32 LT.  REPAIRED RING ANGLE AT STA 1490 IAW DC8 SRM 53-2-5, 51-1-20D AND 51-3-0.  CORROSION TASK CARD NUMBER 5600-0551.  NON-ROUTINE TASK CARD NUMBER 95020.
